Show simple item record

dc.contributor.authorO'Regan, D.
dc.date.accessioned2018-08-24T08:25:58Z
dc.date.available2018-08-24T08:25:58Z
dc.date.issued1998-02-01
dc.identifier.citationO'Regan, D. (1998). New fixed-points results for 1-set contractive set valued maps. Computers & Mathematics with Applications 35 (4), 27-34
dc.identifier.issn0898-1221
dc.identifier.urihttp://hdl.handle.net/10379/9669
dc.description.abstractNew fixed-point theorems and random fixed-point theorems are presented for multivalued maps.
dc.publisherElsevier BV
dc.relation.ispartofComputers & Mathematics with Applications
dc.subjectset valued maps
dc.subjectfixed-points
dc.subjectrandom fixed-points
dc.subjecttheorems
dc.subjectspaces
dc.titleNew fixed-points results for 1-set contractive set valued maps
dc.typeArticle
dc.identifier.doi10.1016/s0898-1221(97)00287-3
dc.local.publishedsourcehttps://doi.org/10.1016/s0898-1221(97)00287-3
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record